# SDR MAS2008F00058

- Difficulty date: July 5, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 24,841 hours, 27,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML21GBA2CD
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE EMERGENCY LIGHT ARMED STATUS LIGHT ON THE FA PANEL DID NOT ILLUMINATE; HOWEVER, FLIGHT DECK VERIFIED EMERGENCY LIGHTS WERE ARMED.  REMOVED AND REPLACED F/A CONTROL PANEL SWITCH.  (S)
